| Model Number |
DR8064 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review was performed.The device and a photo were provided for review.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr8064 pta balloon dilatation catheter allegedly experienced leak and rupture.The information was received from a single source.One patient was involved with no reported patient consequences.The patient's age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned to the manufacturer for evaluation; however, the photos were provided and reviewed.Therefore, the investigation is confirmed for the reported break and is inconclusive for the reported material rupture, leak and material deformation.A definitive root cause could not be determined.The device is labeled for single use.H10: b5, g4, h6 (device: 2976).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model dr8064 pta balloon dilatation catheter allegedly experienced leak, rupture, break and material deformation.The information was received from a single source.One patient was involved with no reported patient consequences.The patient's age, weight, and gender were not provided.